# SDR DALA2023060904692

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 55,765 hours, 38,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DAMAGE TO AFT CARGO DOOR CUTOUT. FOUND DAMAGE TO PREVIOUS REPAIR SPLICE ONLY. REMOVED SPLICE TO PREPARE FOR REPLACEMENT. NO OPEN HOLE REQUIRED. INSTALLED REPAIR PER B717 SRM 53-20-15-2R PROC 4 PERMENANT REPAIR. (LP #4798350)
